MAUDE Adverse Event Report: ARTHREX, INC. HUMERAL INSERT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX, INC. HUMERAL INSERT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number AR-9503S-06
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/17/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.The contribution of the device to the event as reported could not be determined as the device was not returned for evaluation.As stated in the event, the patient dislocated the repair to the humeral insert.Lot number was not provided so device history record review cannot be performed.The most likely cause(s) of this event include non-compliance to the post-op protocol or post-op trauma to the surgical site.Per device directions for use, until bone healing is complete, fixation given with this device should be considered as temporary and may not withstand weight bearing or other unsupported stress.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.Device reported to be discarded by user.
 
Event or Problem Description
It was reported that a patient had previously dislocated their shoulder and had a repair performed using an ar-9503s-06, arthrex univers reverse humeral insert.The patient dislocated the previous repair on (b)(6) 2016.Patient was seen by the surgeon shortly after that.An open poly exchange took place on (b)(6) 2016 for the patient's right shoulder.The humeral insert s/36/+6 (lot: 2501250702) was removed and exchanged for a titanium spacer (lot: 2501464807) and small 36 +3 arthrex univers revers humeral insert (lot: 160043709).

Brand Name
HUMERAL INSERT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6085150
Report Number1220246-2016-00493
Device Sequence Number13642563
Product Code KWS
UDI-Device Identifier00888867061316
UDI-Public00888867061316
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K143749
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAR-9503S-06
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2016
Initial Report FDA Received Date11/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;